# SDR GTIA2024090938364

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N964NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11079
- Aircraft time: 7,090 hours, 2,953 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AQE EVENT-REF TSM 05-50-00-810-831-A DURING EXTIOR INSP, FOUND HYD FLUID LEAKING FROM AFT CARGO FUSELAGE DRAINS. FOUND LOOSE YELLOW RETURN LINE FWD CARGO FWD WALL RESECURED LINE PER AMM 29-00-00. LEAK CHECK GOOD PERF INT AND EXT CLN PER AMM 51-78-00 WORK CONT ON LBP 3398087-1
